# SDR AALA20170105028

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 66,509 hours, 8,412 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SMOKE DETECTOR IN LAVATORY 4L BEEPS. REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW AMM 26-13-01. OPERATIONAL CHECK GOOD.
